# SDR DALA2015072604711

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CARGO TRACK BETWEEN BS 1007 - 1155, UPPER AND LOWER SURFACES.  DAMAGE CARGO TRACK WAS REMOVED, AND A NEW CARGO TRACK WAS DRILLED, TREATED AND PAINTED.  THE CARGO TRACK WAS INSTALLED IAW SRM 51-30-1,51-10-4, AND 51-10-3 PAR 21,14.
